# SDR 2006FA0000931

- Difficulty date: September 20, 2006
- Submitted: September 20, 2006
- Operation: General aviation
- Aircraft: N27XP
- Aircraft time: 3,689 hours, 3,861 cycles
- Engine: Pwa JT15D5
- Engine time: 3,689 hours, 3,982 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211460506
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIBS LOCATED UNDER THE HORIZONTAL STABILIZER BRACKETS WERE CRACKED, BOTH THE LT AND RT SIDES. THIS IS COVERED UNDER COMMUNIQUÉ NUMBER 70.
